# SDR 95ZZZW388

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1183
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, SKIN AREA BS 1070 AND BS 1183 BETWEEN STR 17L AND STR 21L DENTED AND SCRATCHED.  BURNISHED MINOR SCRATCHES PER SRM 51-10-1, CHECKED DEPTH TO LENGTH RATIO OF DENTS.  DENTS WITHIN LIMITS PER SRM 53-30-1.  REPAIRED DENT AT STA 1080 JUST ABOVE STR 18L PER SRM 53-30-3 2024-T3 .063 9 INCHES BY 12 INCHES.  TOTAL CYCLES 29235.
